# SDR USAA070115

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 20,963 hours, 20,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y254 AT FRAME 16 HAS CORROSION.  REMOVED AND REPLACED BEAM PER SRM 53-00-14; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE:  5 X 5 INCHES.
